# SDR CALA2025010200012

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 78,848 hours, 29,197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS SMOKE ODOR IN  CABIN. AND CABIN TEMP CONTROL WAS ADJUSTED. CABIN CREW STATES THAT ODOR ENGINES AS THE BLEED SOURCE. OPERATED TEMP CONTROL THRU THE DECREASED WHEN CABIN TEMP CONTROL WAS CHANGED TO FULL COLD. DIFFERENT CONFIGS PER THE FIM TASK WITH NO SMOKE/ODORS PRESENT. NEEDS ADDITIONAL TROUBLESHOOTING PER AMM 05-51-26-800-801-C1 AND PER FIM, IF NO FUMES OR SMOKE APPEAR, THEN THERE WAS AN FIM 21-00 TASK 806. INTERMITTENT FAULT. DEBRIEFED FLIGHT CREW AND CABIN CREW. SOURCE OF ODOR IS PERFORMED AMM 05-51-26-800-801-C1 PART C INITIAL INSPECTION AND UNIDENTIFIED. CABIN CREW WAS UNABLE TO PROVIDE AN ACCURATE OPERATIONAL CHECKS. FOUND NO DEFECTS. PERFORMED FIM 21-00 TASK DESCRIPTION OF WHAT IT SMELLED LIKE. FLIGHT CREW STATES THAT 806 PART C INITIAL EVALUATION. WITH FLIGHT CREW SUPPORT, CABIN CREW REPORTED ODOR WHEN ENGINE POWER SETTINGS WERE CHANGED PERFORMED CHECK OF TEMP CONTROL SYSTEM USING BOTH APU AND CONFERRED WITH TOMC WITH OUR FINDINGS. NO ADDITIONAL MAINTENANCE ACTION REQUIRED. SDR ACCOMPLISHED. ACFT OK TO CONTINUE.
